# SDR SWAA2024071813920

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,715 hours, 5,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC ON THE EDGE OF THE FUSELAGE SKIN CUTOUT FOUND; PER WIP1 STEP 6; AND FOUND A CRACK ON LOWER EDGE OF CUTOUT 15 AFT FROM FRAME 440. PERFORMED HFEC ON THE EDGE OF THE FUSELAGE SKIN CUTOUT FOUND PER WIP1 STEP 6 AND FOUND A CRACK ON LOWER EDGE OF CUTOUT 15 AFT FROM FRAME 440.<[01] REMOVED DAMAGE IAW EA 24-153-01941-WIP1.;[02] CONFIRMED REMOVAL OF DAMAGE PER 737 NDT PART 6; 51-00-00 PROCEDURE 23.
